@article{DMGAA_2006_26_2_a4,
author = {Gyudzhenov, Iliya and Dimitrova, Ilinka},
title = {On the maximal subsemigroups of the semigroup of all monotone transformations},
journal = {Discussiones Mathematicae. General Algebra and Applications},
pages = {199--217},
year = {2006},
volume = {26},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a4/}
}
TY - JOUR AU - Gyudzhenov, Iliya AU - Dimitrova, Ilinka TI - On the maximal subsemigroups of the semigroup of all monotone transformations JO - Discussiones Mathematicae. General Algebra and Applications PY - 2006 SP - 199 EP - 217 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a4/ LA - en ID - DMGAA_2006_26_2_a4 ER -
%0 Journal Article %A Gyudzhenov, Iliya %A Dimitrova, Ilinka %T On the maximal subsemigroups of the semigroup of all monotone transformations %J Discussiones Mathematicae. General Algebra and Applications %D 2006 %P 199-217 %V 26 %N 2 %U http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a4/ %G en %F DMGAA_2006_26_2_a4
Gyudzhenov, Iliya; Dimitrova, Ilinka. On the maximal subsemigroups of the semigroup of all monotone transformations. Discussiones Mathematicae. General Algebra and Applications, Tome 26 (2006) no. 2, pp. 199-217. http://geodesic.mathdoc.fr/item/DMGAA_2006_26_2_a4/
[1] H. Clifford and G.B. Preston, The algebraic theory of semigroups, 1. Amer. Math. Soc., Providence, 1961, MR 24#A2627.
[2] V.H. Fernandes, G.M.S. Gomes and M.M. Jesus, Presentations for Some Monoids of Partial Transformations on a Finite Chain, Communications in Algebra 33 (2005), 587-604.
[3] Il. Gyudzhenov and Il. Dimitrova, On Properties of Idempotents of the Semigroup of Isotone Transformations and it Structure, Comptes rendus de l'Academie bulgare des Sciences, to appear.
[4] J.M. Howie, Products of Idempotents in Certain Semigroups of Transformations, Proc. Edinburgh Math. Soc. 17 (2) (1971), 223-236.
[5] J.W. Nichols, A Class of Maximal Inverse Subsemigroups of $T_X$, Semigroup Forum 13 (1976), 187-188.
[6] N.R. Reilly, Maximal Inverse Subsemigroups of $T_X$, Semigroup Forum, Subsemigroups of Finite Singular Semigroups, Semigroup Forum 15 (1978), 319-326.
[7] Y. Taijie and Y. Xiuliang, A Classification of Maximal Idempotent-Generated, 4 (2002), 243-264.
[8] K. Todorov and L. Kračolova, On the Rectangular Bands of Groups of D-Classes of the Symmetric Semigroup, Periodica Mathem. Hungarica 13 (2) (1983), 97-104.
[9] Y. Xiuliang, A Classification of Maximal Inverse Subsemigroups of Finite Symmetric Inverse Semigroups, Communications in Algebra 27 (1999), 4089-4096.
[10] Y. Xiuliang, A Classification of Maximal Subsemigroups of Finite Order-Preserving Transformation Semigroups, Communications in Algebra 28 (3) (2000), 1503-1513.
[11] Y. Xiuliang and Lu Chunghan, Maximal Properties of Some Subsemigroups in Finite Order-Preserving Transformation Semigroups, Communications in Algebra 28 (2000), 3125-3135.